A limit law for random walk in a random environment
Compositio Mathematica, Tome 30 (1975) no. 2, p. 145-168
@article{CM_1975__30_2_145_0,
     author = {Kesten, H. and Kozlov, M. V. and Spitzer, F.},
     title = {A limit law for random walk in a random environment},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {30},
     number = {2},
     year = {1975},
     pages = {145-168},
     zbl = {0388.60069},
     mrnumber = {380998},
     language = {en},
     url = {http://www.numdam.org/item/CM_1975__30_2_145_0}
}
Kesten, H.; Kozlov, M. V.; Spitzer, F. A limit law for random walk in a random environment. Compositio Mathematica, Tome 30 (1975) no. 2, pp. 145-168. http://www.numdam.org/item/CM_1975__30_2_145_0/

[1] K.B. Athreya and P.E. Ney: Branching processes. Springer Verlag, 1972. | MR 373040 | Zbl 0259.60002

[2] A.A. Chernov: Replication of a multicomponent chain by the lightning mechanism. Biofizika 12 (1967) 297-301 = Biophysics 12 (1967) 336-341.

[3a] W. Feller: An introduction to probability theory and its applications, vol. I, 3rd ed., 1968. | MR 228020 | Zbl 0158.34902

[3b] W. Feller: An introduction to probability theory and its applications, vol. II, 2nd ed., 1971. | MR 270403 | Zbl 0158.34902

[4] B.V. Gnedenko and A.N. Kolmogorov: Limit distributions for sums of independent random variables. Addison-Wesley Publ. Co., 1954. | MR 62975 | Zbl 0056.36001

[5] H. Kesten: Random difference equations and renewal theory for products of random matrices. Acta Math. 131 (1973) 208-248. | MR 440724 | Zbl 0291.60029

[6] M.V. Kozlov: A random walk on the line with stochastic structure. Teor. Veroyatnost i Primenen 18 (1973) 406-408. | MR 319274 | Zbl 0299.60054

[7] P. Pyke and R. Schaufele: Limit theorems for Markov renewal processes. Ann. Math. Statist. 35 (1964) 1746-1764. | MR 168026 | Zbl 0134.34602

[8] R.F. Serfozo: Functional limit theorems for stochastic processes based on embedded processes (to appear in Adv. Appl. Prob.). | MR 402846 | Zbl 0323.60040

[9] B.A. Sevastyanov: Branching processes. Izdatelstvo Nauka, 1971.

[10] F. Solomon: Random walks in a random environment, Ph.D. thesis, Cornell University, 1972, see also Ann. Prob. 3 (1975) 1-31. | MR 362503 | Zbl 0305.60029

[11] D.E. Temkin: One dimensional random walks in a two-component chain. Dokl. Akad. Nauk SSSR 206 N1 (1972) 27-30 =Soviet Math. 13 (1972) 1172-1176. | MR 314119 | Zbl 0276.60067

[12] J.V. Uspensky: Introduction to mathematical probability. McGraw Hill Book Co., 1937. | JFM 63.1069.01

[13] H. Wittenberg: Limiting distributions of random sums of independent random variables. Z. Wahrscheinlichkeitstheorie verw. Geb. 3 (1964) 7-18. | MR 165549 | Zbl 0125.08601